I've never been able to get an answer for this. I have a single hive that likes to randomly appear in between my index and middle finger on my left hand. It all started when I first started taking tetracycline when I was younger which I found that I have an allergy to. I broke out in hives all over. I haven't taken this medicine in 11 years, but I still get that one hive and it really bothers me! Only thing I can do for it is to use some itch relief cream and wait for it to go away which doesn't take too long. A few hours at most.
It's only that hand, in that spot. It's really weird. Any answers or suggestions I could take to my doctor so that I can finally figure out how to tackle this dang hive?
From the symptoms the possibility of chronic hives and eczema needs to be ruled out. It is defined as urticaria that persists for longer than 6 weeks. In most of the cases of chronic urticaria, the underlying pathology is idiopathic i.e. it is not linked to any cause. It is essential to rule out the presence of serious illnesses of which recurring hives can be a symptom. Examples are hepatitis, hyperthyroidism, lymphomas and collagen vascular diseases.
I sincerely suggest you to get an evaluation done from a dermatologist and get it evaluated. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.